# SDR HALA2021072100080

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 43,820 hours, 6,875 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Damaged
- Location: Nr 2 Eng Annulus
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - POS #25 ANNULUS FILLER ON #2 ENG HAS DAMAGED SEAL //  REMOVED AND REPLACED # 25 ANNULUS FILLER ON #2 ENG PER AMM 72-31-41
